International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 114 | Views: 150

Research Paper | Mathematics | India | Volume 6 Issue 3, March 2017

Mathematical Behaviour of a System with Failures due to Machinery Defects and Random Shocks

Mukesh Kumar [22] | Varun K Kashyap

Abstract: Many engineering systems have been analyzed in the field of reliability theory with the assumption that all the units of the system are of similar type. In most situations, there exists some two unit standby systems in which both the units are dissimilar with different costs and operating conditions. Keeping this view, the present paper analyze a two unit redundant system in which both the units are dissimilar. Here the units can fail due to machinery defects as well as due to random shocks. The reliability characteristics of interest are obtained using regenerative point technique with Markov renewal process.

Keywords: Transition probabilities, mean sojourn time, mean time to system failure, availability analysis, busy period analysis and expected number of visits by repair facility

Edition: Volume 6 Issue 3, March 2017,

Pages: 1699 - 1701

How to Download this Article?

Type Your Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait